toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Asenjo, F.A.; Hojman, S.A. pdf  doi
  Title Do electromagnetic waves always propagate along null geodesics? Type
  Year 2017 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity  
  Volume 34 Issue 20 Pages (up) 12 pp  
  Keywords electromagnetic waves; curved spacetime; non-null geodesics  
  Abstract We find exact solutions to Maxwell equations written in terms of fourvector potentials in non-rotating, as well as in Gdel and Kerr spacetimes. We show that Maxwell equations can be reduced to two uncoupled secondorder differential equations for combinations of the components of the four-vector potential. Exact electromagnetic waves solutions are written on given gravitational field backgrounds where they evolve. We find that in non-rotating spherical symmetric spacetimes, electromagnetic waves travel along null geodesics. However, electromagnetic waves on Gdel and Kerr spacetimes do not exhibit that behavior.  
  Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email:;  
  Corporate Author Thesis  
  Publisher Iop Publishing Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0264-9381 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000411741800008 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 800  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: